Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS Wilmington, OH

July 13, 2016Campbell County, Kenton County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 10:44 PM EDT for Campbell County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 10:44 PM EDT (02:44 UTC)
Expired
Jul 13, 2016, 11:15 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Campbell County, KY, Kenton County, KY, Hamilton County, OH

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:45 PM EDTTSTM WND DMG5 Nne Covington, OHLARGE DIAMETER TREE KNOCKED DOWN. TIME ESTIMATED FROM RADAR.
Jul 13, 10:46 PM EDTTSTM WND DMG5 N Covington, OHROOF BLOWN OFF OF A CHURCH. TIME ESTIMATED FROM RADAR.
Jul 13, 10:47 PM EDTTSTM WND DMG5 N Covington, OHTREE KNOCKED DOWN ACROSS THE ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS51 KILN 140244
SVRILN
KYC037-117-OHC061-140315-
/O.NEW.KILN.SV.W.0129.160714T0244Z-160714T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1115 PM EDT.

* AT 1044 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARK
  HILLS... MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CINCINNATI...COVINGTON...NORWOOD...ERLANGER...FORT THOMAS...
  NEWPORT...CHEVIOT...FORT MITCHELL...VILLA HILLS...
  HIGHLAND HEIGHTS...MILFORD...TAYLOR MILL...BELLEVUE...
  FORT WRIGHT...DAYTON...LUDLOW...SOUTHGATE...CRESCENT SPRINGS...
  CRESTVIEW HILLS AND PARK HILLS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 7.
 I-74 IN OHIO NEAR MILE MARKER 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 185 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3916 8430 3903 8432 3903 8462 3916 8462
TIME...MOT...LOC 0244Z 271DEG 33KT 3908 8453 

HAIL...0.75IN
WIND...60MPH
 
$$

JDR
2 follow-up statements
381 
WWUS51 KILN 140255
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 PM EDT WED JUL 13 2016

KYC117-140304-
/O.CAN.KILN.SV.W.0129.000000T0000Z-160714T0315Z/
KENTON KY-
1055 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3904 8449 3916 8450 3916 8430 3903 8432
TIME...MOT...LOC 0254Z 271DEG 33KT 3908 8441 

$$

KYC037-OHC061-140315-
/O.CON.KILN.SV.W.0129.000000T0000Z-160714T0315Z/
CAMPBELL KY-HAMILTON OH-
1055 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHERN CAMPBELL AND SOUTHEASTERN HAMILTON COUNTIES...

AT 1054 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RIVERBEND AND
CONEY ISLAND...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...FORT THOMAS...NEWPORT...HIGHLAND HEIGHTS...
BELLEVUE...DAYTON...SOUTHGATE...FORESTVILLE...MARIEMONT...WILDER...
TERRACE PARK...SILVER GROVE...MELBOURNE...
RIVERBEND AND CONEY ISLAND...NEWTOWN...FAIRFAX AND SHERWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3904 8449 3916 8450 3916 8430 3903 8432
TIME...MOT...LOC 0254Z 271DEG 33KT 3908 8441 

HAIL...0.75IN
WIND...60MPH
 
$$

JDR
763 
WWUS51 KILN 140305
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 PM EDT WED JUL 13 2016

KYC037-OHC061-140315-
/O.EXP.KILN.SV.W.0129.000000T0000Z-160714T0315Z/
CAMPBELL KY-HAMILTON OH-
1105 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMPBELL AND
SOUTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT 1115 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3904 8449 3916 8450 3916 8430 3903 8432
TIME...MOT...LOC 0302Z 271DEG 33KT 3908 8441 

$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:51 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 13, 7:51 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
751 PM EDT WED JUL 13 2016

.SYNOPSIS...
A series of upper level disturbances will traverse the region
through Thursday helping to keep the chance of showers and
thunderstorms in the forecast. A cold front will then cross the
area Friday with surface high pressure building into the region
Saturday morning.

&&

.NEAR TERM /UNTIL 2 AM THURSDAY MORNING/...
This afternoon showers and thunderstorms over Indiana/ Illinois
will slowly spread into the area from the west as an upper level
disturbance acts as upper level lift. Forecast soundings from the
NAM and GFS both show some instability (greater elevated
instability on the NAM) while PWATs remain near 2.00". The first
wave looks to arrive later this afternoon into early evening. A
secondary shortwave will move into the area early Thursday morning
which is currently responsible for the ongoing MCS out in
Missouri. SPC currently has us in a slight risk until 8 am
Thursday morning. Currently DCAPE values are around 1000 which
would support wind gusts as the primary threat.

&&

.SHORT TERM /2 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
During the day Thursday the shortwave from the morning will be
exiting the area leaving weak subsidence in its wake. With this
being said timing individual disturbances in the flow remains
difficult. Thursday afternoon instability will linger across the
area with both the NAM and GFS indicating values above 1000 J/kg
so can't completely remove the chance of rain.

Friday a strong shortwave will dive southeast bringing a surface
cold front with it. Global models in general show the higher
instability Friday afternoon across the southeast. Have trended
PoPs this direction.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure and dry
conditions will be in place for Saturday. Saturday is expected to
be the coolest day of the long term with northerly flow. Although
dry conditions will continue for Sunday, southerly flow will
return for Sunday with warmer temperatures.

With northwest flow pattern aloft multiple disturbances are expected
to work into the region next week.  The best chances for this
currently are expected to be Monday into Monday night and then again
on Tuesday.  High temperatures Monday through Wednesday are expected
to be in the 80s to around 90 and low temperatures in the 60s to
around 70.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Multiple lines of thunderstorms affecting especially northern taf
sites through 05-07z with the potential for mvfr vsbys anbd
ceilings but cannot rule out dropping to ifr with the potential
for heavy rain in some thunderstorms, though the heavy cores will
be scattered.

have included vcts prevailing with thunderstorms finally clearing
the area behind the line of storms currently in central indiana as
associated with a more vigorous mid level disturbance. hrrr the
better of the convective allowing models as far as greater
coverage of thunderstorm activity through 04-07z. Left SHRA out
after the main push of storms as they should be fairly isolated in
nature. Next potential for MVFR will be with mid afternoon storms
Thursday.

OUTLOOK...MVFR ceilings and visibilities possible with Thunderstorms
again on Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Novak
AVIATION...JDR
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 13 2016

INZ050-058-059-066-OHZ034-035-042-043-051-060-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074-
077>082-088-142030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 13, 10:27 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     TSTM WND DMG     3 S SUNMAN              39.19N 85.09W
07/13/2016                   RIPLEY             IN   EMERGENCY MNGR

            TREE ACROSS SR 48. MULTIPLE POWER POLES DOWN ALONG SR 48.
            TIME ESTIMATED FROM RADAR.

&&

ABUTNER
Special weather statement, Jul 13, 10:27 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT WED JUL 13 2016

INZ075-KYZ091-140300-
OHIO IN-BOONE KY-
1027 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO AND CENTRAL BOONE COUNTIES
UNTIL 1100 PM EDT...

AT 1026 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RISING
SUN...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
FLORENCE...RISING SUN...BURLINGTON...OAKBROOK...UNION...FRENCH...CVG
AIRPORT...HEBRON AND NORTH LANDING.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 174 AND 183.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3902 8492 3902 8491 3901 8490 3903 8488
      3909 8464 3907 8463 3889 8460 3890 8487
      3890 8493
TIME...MOT...LOC 0226Z 263DEG 27KT 3900 8485

JDR
Special weather statement, Jul 13, 10:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT WED JUL 13 2016

KYZ091>093-095-140300-
CAMPBELL KY-BOONE KY-GRANT KY-KENTON KY-
1035 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...SOUTHERN BOONE...
NORTH CENTRAL GRANT AND KENTON COUNTIES UNTIL 1100 PM EDT...

AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WALTON...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...
HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON...
SOUTHGATE...WALTON...CRESTVIEW HILLS...CLARYVILLE AND CRITTENDEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 72 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 166 AND 177.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3885 8473 3912 8445 3911 8444 3906 8443
      3904 8441 3904 8435 3901 8431 3897 8430
      3890 8424 3880 8449 3879 8453 3878 8453
      3878 8462
TIME...MOT...LOC 0235Z 237DEG 48KT 3885 8464

FRANKS
Special weather statement, Jul 13, 10:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT WED JUL 13 2016

OHZ071-077-078-140300-
HAMILTON OH-WARREN OH-CLERMONT OH-
1035 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...SOUTHERN
WARREN AND NORTHERN CLERMONT COUNTIES UNTIL 1100 PM EDT...

AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER DEER
PARK...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...SHARONVILLE...BLUE ASH...LOVELAND...
SPRINGDALE...READING...MONTGOMERY...MADEIRA...MILFORD...DEER PARK...
MARIEMONT...TERRACE PARK...SILVERTON...GOLF MANOR...AMBERLEY...
LOCKLAND AND LINCOLN HEIGHTS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 21.
 I-75 IN OHIO BETWEEN MILE MARKERS 12 AND 17.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3930 8446 3930 8439 3929 8435 3931 8435
      3934 8402 3910 8401 3911 8444
TIME...MOT...LOC 0235Z 262DEG 37KT 3921 8436

JDR
Special weather statement, Jul 13, 10:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT WED JUL 13 2016

KYZ091>093-095-140300-
CAMPBELL KY-BOONE KY-GRANT KY-KENTON KY-
1036 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...SOUTHERN BOONE...
NORTH CENTRAL GRANT AND KENTON COUNTIES UNTIL 1100 PM EDT...

AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WALTON...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...
HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON...
SOUTHGATE...WALTON...CRESTVIEW HILLS...CLARYVILLE AND CRITTENDEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 72 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 166 AND 177.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3885 8473 3912 8445 3911 8444 3906 8443
      3904 8441 3904 8435 3901 8431 3897 8430
      3890 8424 3880 8449 3879 8453 3878 8453
      3878 8462
TIME...MOT...LOC 0235Z 237DEG 48KT 3885 8464

FRANKS
Special weather statement, Jul 13, 10:38 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT WED JUL 13 2016

OHZ071-072-140315-
CLINTON OH-WARREN OH-
1038 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CLINTON AND NORTHEASTERN WARREN
COUNTIES UNTIL 1115 PM EDT...

AT 1038 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF WAYNESVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...WAYNESVILLE...SABINA...MORROW...CLARKSVILLE...
HARVEYSBURG...CORWIN...PORT WILLIAM...NEW ANTIOCH...CUBA...OGDEN...
LYTLE...NEW BURLINGTON...OREGONIA...REESVILLE...MELVIN AND LUMBERTON.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 33 AND 56.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3958 8415 3954 8358 3948 8358 3937 8360
      3935 8364 3934 8415
TIME...MOT...LOC 0238Z 271DEG 34KT 3944 8404

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:01 PM EDTSpecial Weather StatementILNCarroll, Gallatin29 min
Jul 13, 10:08 PM EDTSevere Thunderstorm WarningILNBoone22 min
Jul 13, 10:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 13, 10:35 PM EDTSpecial Weather StatementILNCampbell, Kenton25 min
Jul 13, 10:36 PM EDTSpecial Weather StatementILNCampbell, Kenton24 min
Jul 13, 11:43 PM EDTSpecial Weather StatementILNLewis, Mason, Robertson32 min
Jul 14, 12:18 AM EDTSpecial Weather StatementILNLewis27 min
Jul 14, 3:49 PM EDTSpecial Weather StatementILNLewis26 min
Jul 14, 5:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 14, 5:39 PM EDTSpecial Weather StatementILNGrant36 min
Jul 14, 5:50 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Grant115 min
Jul 14, 5:51 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Kenton24 min
Jul 14, 6:15 PM EDTSpecial Weather StatementILNCampbell, Grant, Kenton, Owen, Pendleton45 min
Jul 14, 6:23 PM EDTAreal Flood AdvisoryILNCampbell, Kenton112 min
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton37 min
Jul 14, 6:53 PM EDTSevere Thunderstorm WarningILNBracken, Mason37 min
Jul 14, 6:59 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Pendleton3 hr
Jul 13, 8:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison49 min
Jul 13, 8:13 PM EDTSpecial Weather StatementILNDelaware17 min
Jul 13, 8:25 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble35 min
Jul 13, 8:34 PM EDTSpecial Weather StatementILNUnion41 min
Jul 13, 8:45 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Jul 13, 8:46 PM EDTSpecial Weather StatementILNDelaware29 min
Jul 13, 8:51 PM EDTSpecial Weather StatementILNMiami, Montgomery, Shelby39 min
Jul 13, 9:17 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan28 min
Jul 13, 9:54 PM EDTSpecial Weather StatementILNMontgomery21 min
Jul 13, 10:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 13, 10:38 PM EDTSpecial Weather StatementILNClinton37 min
Jul 13, 10:43 PM EDTSevere Thunderstorm WarningILNClinton, Fayette32 min
Jul 13, 10:58 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren32 min
Jul 13, 10:59 PM EDTSpecial Weather StatementILNFranklin, Madison31 min
Jul 13, 11:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 13, 11:10 PM EDTSevere Thunderstorm WarningILNHighland, Ross35 min
Jul 13, 11:14 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross31 min
Jul 13, 11:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland12 min
Jul 13, 11:25 PM EDTSpecial Weather StatementILNFranklin35 min
Jul 13, 11:30 PM EDTSpecial Weather StatementILNRoss30 min
Jul 13, 11:37 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway23 min
Jul 13, 11:58 PM EDTSpecial Weather StatementILNHocking17 min
Jul 14, 2:19 PM EDTSpecial Weather StatementILNScioto41 min
Jul 14, 4:00 PM EDTSpecial Weather StatementILNMarion30 min
Jul 14, 4:23 PM EDTSpecial Weather StatementILNScioto37 min
Jul 14, 4:32 PM EDTAreal Flood AdvisoryILNMiami, Montgomery, Preble3 hr
Jul 14, 4:38 PM EDTFlash Flood WarningILNGreene, Montgomery112 min
Jul 14, 4:44 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jul 14, 4:51 PM EDTAreal Flood AdvisoryILNDelaware, Logan, Union3 hr
Jul 14, 7:23 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland3 hr
Jul 14, 7:27 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto12 min
Jul 14, 7:40 PM EDTSpecial Weather StatementILNPike35 min
Jul 14, 7:58 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.